# SDR DHL2004753508

- Difficulty date: January 2, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 54,738 hours, 29,157 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Part number: 65173104
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT OUTBOARD FRAME AT ACT ROD END ATTACH HAS THE FWD LOWER CORNER CRACKED.  REMOVED NR 2 SLAT ASSY FOR S/M REPAIR IAW B727 M/M 27-81-11.  REMOVED INT ACCESS PNL & 3 RIBS AT O/B FRAME AT ACT IAW B727 SRM 51-30-2.  DRILLED NEW HOLES AT RIB'S P/N 65-17310-4 / 65-17310-3, PO 342177, 3421124, AND P/N 65311-3 PO 3421112 IAW B727 SRM 51-30.5.  TREATED RIBS IAW B727 SRM 51-10-2.  INSTALLED NEW RIBS AT NR 2 SLAT (3 PLACES) IAW B727 SRM 51-30-2.  INSTALLED INNER SKIN PNLS AT +2 SLAT IAW B727 SRM 51-30-2.  REINSTALLED INT ACCESS PNL AT 2 SLAT IAW B727 SRM 51-30-2.  REINSTALLED NR 2 SLAT IAW B727 MM 27-81-11, OP CHECK GOOD IAW B727 MM 27-81-0.
